# SDR MASA97154

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155ZV
- Make and model: Beech 1900D
- Aircraft serial: UE155
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004111
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRSHUTTLE 5547 - BWI-BDR - UPON DESCENT IN BDR, THE CREW SELECTED GEAR DOWN AND DID NOT GET GEAR DOWN AND LOCKED INDICATION.  THE CREW DECLARED AND EMERGENCY AND LANDED IN BDR WITH NO FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ACTUATOR, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
